# SDR ABXA060303

- Difficulty date: November 7, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 48,414 hours, 36,722 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 313T3380460
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER AT REAR OF NR 2 PYLON INBOARD SIDE CRACKED (DOUBLER ON STIFFENER).  REMOVED AND REPLACED STIFFENER IAW B767 SRM 54-57-71 REF DWG 313T1380.
